# SDR SWIA2020090252168

- Difficulty date: July 19, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R31527179
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON AIRCRAFT PASSENGER DOOR FRAME WHILE REMOVING ANGLE 601R31527-205 FOUND THAT ATTACHING ANGLE 601R31527-179 IS HEAVILY CORRODED AND NEEDS REPLACED.  C-CHECK RO 8/29/2020.  REMOVED ANGLE 601R31527-205, FOUND  ATTACHING ANGLE 601R31527-179 IS HEAVILY CORRODED AND  REPLACED IAW CRJ 200 SRM.  COMPLIED WITH SKYCARD AND FORM M-337.  SEE CONTINUATION CARD FOR DETAILS OF WORK PREFORMED.  WEIGHT AND BALANCE NOT AFFECTED.
